# SDR ARWA970602

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N345JW
- Make and model: Doug DC-8-63
- Aircraft serial: 46042
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Rt Unit
- Part number: 6221396001
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BDL - FLT 505 - WHILE CLIMBING FROM BDL, VHF COMM RECEIVERS FAILED.  INTERMITTENT TRANSMITTERS FAILED.  USED TRANSPONDER FOR IDENTIFICATION AND RESPONDS.  RETURNED TO BDL WITHOUT INCIDENT.  REMOVED AND REPLACED NR 2 VHF R/T UNIT.  SYSTEM OPS NORMAL IAW DACO MM 23-12-1.  AMENDMENT TO ORIGINAL ARWA 970602.  (X)
